Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 46, NWS Mobile, AL

October 1, 2020

NWS Mobile, AL issued this small craft advisory at Oct 1, 2020, 3:46 AM CDT. It took effect at Oct 1, 2020, 10:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2020, 3:46 AM CDT (08:46 UTC)
In effect from
Oct 1, 2020, 10:00 PM CDT
Expired
Oct 2, 2020, 10:00 AM CDT
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

527 
WHUS74 KMOB 010846
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
346 AM CDT Thu Oct 1 2020

GMZ631-632-650-655-670-675-011700-
/O.NEW.KMOB.SC.Y.0046.201002T0300Z-201002T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
346 AM CDT Thu Oct 1 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT FRIDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 10 PM this evening to 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
121 
WHUS74 KMOB 011445
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
945 AM CDT Thu Oct 1 2020

GMZ631-632-650-655-670-675-012300-
/O.CON.KMOB.SC.Y.0046.201002T0300Z-201002T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
945 AM CDT Thu Oct 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT FRIDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected.

* WHERE...Portions of the coastal waters of Alabama and northwest
  Florida including lower Mobile Bay and the Mississippi Sound.

* WHEN...From 10 PM this evening to 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
414 
WHUS74 KMOB 012006  
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
306 PM CDT Thu Oct 1 2020

GMZ631-632-650-655-670-675-020500-
/O.CON.KMOB.SC.Y.0046.201002T0300Z-201002T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
306 PM CDT Thu Oct 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT FRIDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida including lower Mobile Bay and the 
  Mississippi Sound.

* WHEN...From 10 PM this evening to 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
683 
WHUS74 KMOB 020325
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1025 PM CDT Thu Oct 1 2020

GMZ631-632-650-655-670-675-021100-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-201002T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1025 PM CDT Thu Oct 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected.

* WHERE...Portions of the coastal waters of Alabama and northwest
  Florida including lower Mobile Bay and the Mississippi Sound. 

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
053 
WHUS74 KMOB 021059
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
559 AM CDT Fri Oct 2 2020

GMZ631-632-650-655-670-675-021500-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-201002T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
559 AM CDT Fri Oct 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...North winds 18 to 23 kt with gusts up to 25 kt expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida including lower Mobile Bay and the 
  Mississippi Sound.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 11:50 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Sep 30, 11:50 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1150 PM CDT Wed Sep 30 2020

.AVIATION...
06Z issuance...VFR conditions, with clear skies and fair weather,
will continue through the TAF period. Light winds tonight will
become northwesterly and increase to be between 5-10 knots through
Thursday morning, persisting through the afternoon. With the
passage of a dry cold front Thursday evening, winds will then
shift to be out of the north and be around 5 knots over the inland
areas and around 10 knots right along the coast. /26

&&

.PREV DISCUSSION... /issued 1038 PM CDT Wed Sep 30 2020/

NEAR TERM /Now Through Thursday Night/...An upper level trough
over the eastern CONUS will stay fairly stationary but amplify
through the near term period. Meanwhile, a reinforcing surface
cold front will progress over the southeastern CONUS during this
time, with passage over the local area Thursday afternoon and
evening. This feature is not expected to bring much precipitation
or clouds, but usher in cooler, drier air as well as increased
northwesterly winds down into the deep south by late week. Thus,
dry and clear conditions will prevail through Thursday night. Low
temperatures overnight tonight will be in the lower to mid 50s
north of I-10 and in the mid to upper 50s south. Highs Thursday
will then be in the lower to mid 80s, with overnight lows Thursday
night similar to tonight. A LOW RISK of rip currents will also
continue through the period. /26

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.